# SDR DALA2025110708124

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 DETERIORATED ROLLERS FWD, AFT, UPPER AND LOWER POSITION (4EA) AT PASSENGER CREW DOOR 832. CORRECTIVE ACTION: REPLACED ROLLER FITTINGS FWD, AFT, UPPER AND LOWER POSITION (4EA). AT PASSENGER CREW DOOR 832. AS PER A320 FAM AMM 52-13-31-000- 002-A AND AMM 52-13-31-400-002-A. (1291688)
